# SDR DALA2016031101846

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN OF AFT UPPER CORNER BETWEEN BEAM NR 1 AND BS 196 AT FWD ENTRY DOOR.  INNER PAN OF FWD ENTRY DOOR WAS REMOVED, DUE TO CRACK AND NEW PAN WAS DRILLER AND INSTALLED IAW SRM 51-30-1, 51-30-2 AND 51-30-4.
